# SDR CALA2014063091372

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 51,400 hours, 19,804 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY DISCREPANCY BETWEEN COCKPIT & REFUELING PANEL.  STICKED ALL TANKS, COCKPIT GAUGES READ CORRECTLY, UNDERWING GAUGES READING INCORRECTLY.  REPLACED FQIC IAW MM 28-4 2-34 & STUCK TANKS, FOUND TO BE WITHIN LIMITS IAW FUELING MANUAL.
